# SDR 9JLA201401240659

- Difficulty date: January 8, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N270PR
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 7,248 hours, 5,246 cycles
- Engine: Pwa PW545A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 1173T0759
- Part serial: 2349
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE RT ENG ANTI-ICE LIGHT TEST WAS OK WITH THE ROTARY SWITCH BUT WHEN THE SYS WAS ACTIVATED WITH ANTI-ICE SWITCH THE RT SIDE DOES NOT COME ON IN FLIGHT EVEN AFTER A 1 HOUR CRUISE.  TROUBLESHOOTING FOUND THE RT TEMP SWITCH DEFECTIVE.  NEW SWITCH INSTALLED IAW AMM 30-21-00.
